Econometrica: Apr 1980, Volume 48, Issue 3
Coherency Conditions in Simultaneous Linear Equation Models with Endogenous Switching Regimes
A. Monfort, C. Gourieroux, J. J. LaffontIn this paper we consider the problem of the existence of a well-defined reduced form in the context of piecewise linear models. We give a general theorem which provides necessary and sufficient conditions, called coherency conditions, for such an existence. This result is applied to various kinds of models: self-selectivity models, simultaneous equation probit and tobit models, multimarkets disequilibrium models.
Log In To View Full Content